# SDR 07FDEA04327

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD EXTERNAL DOUBLER REPAIR AT FUSELAGE SKIN BETWEEN FRAME 57.3-58, STGR 35-36 RT, NOT CONFORM TO SRM 53-10-12/FIG 225 OR 203.  DOUBLER REPAIR RENEWED IAW SRM 53-10-12/FIG 225.
